MathSciNet Relay Station
MathSciNet bibliographic data
MR799424 (86m:60020) 60B12 (60F15)
Kuelbs, J. The LIL when $X$ is in the domain of attraction of a Gaussian law. Ann. Probab. 13 (1985), no. 3, 825–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement